# SDR 07FDEA01569

- Difficulty date: April 24, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 80,201 hours, 33,026 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Unknown
- Location: Bs 1059-1119
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING LONGERON SPLICE REPAIR ON FWD CARGO COMPT FROM STA 1079 TO STA 1119 LONGERON 44 RT.  INSTALL NEW LONGERON SECTION IAW SRM 53-10-00 FIG 1 VOL 1.
